Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Skew polynomial extensions of commutative Noetherian Jacobson rings

Authors: K. R. Goodearl and E. S. Letzter
Journal: Proc. Amer. Math. Soc. 123 (1995), 1673-1680
MSC: Primary 16S36; Secondary 16P40
MathSciNet review: 1254840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Jacobson condition (i.e., that all prime ideals are semiprimitive) is proved to pass from a commutative noetherian ring R to a skew polynomial ring $ R[y;\tau ,\delta ]$, assuming only that $ \tau $ is an automorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S36, 16P40

Retrieve articles in all journals with MSC: 16S36, 16P40

Additional Information

PII: S 0002-9939(1995)1254840-8
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia